# SDR ASAA2018022023650

- Difficulty date: February 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 38,685 hours, 11,693 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT COMES ON WITH MASTER CAUTION RECALL, LIGHT GOES OUT WITH MASTER CAUTION RESET. ACFT GROUNDED.  PERFORMED A PACK-ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00,  RESET SYSTEM, SYSTEM OP CHECKED GOOD,  NO HISTORY LAST 60 DAYS.
